# SDR DALA2024042904761

- Difficulty date: April 27, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 74,627 hours, 29,845 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 0315000) OVERHEAD HEAD SEAT EMERGENCY LIGHT @ SEAT 30DEF INOP. REMOVED, REPLACED, AND OPS CHECKED EMERGENCY LIGHT BATTERY M01673 IAW B737 AMM 33-51-06. OPS CHECK GOOD.
